Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space
Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 1, pp. 1-24
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1984__41_1_1_0,
author = {Ducomet, B.},
title = {Logarithmic asymptotic behaviour of the renormalized {G-convolution} product in four-dimensional euclidean space},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {1--24},
year = {1984},
publisher = {Gauthier-Villars},
volume = {41},
number = {1},
mrnumber = {760123},
zbl = {0557.46043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1984__41_1_1_0/}
}
TY - JOUR AU - Ducomet, B. TI - Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space JO - Annales de l'I.H.P. Physique théorique PY - 1984 SP - 1 EP - 24 VL - 41 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1984__41_1_1_0/ LA - en ID - AIHPA_1984__41_1_1_0 ER -
%0 Journal Article %A Ducomet, B. %T Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space %J Annales de l'I.H.P. Physique théorique %D 1984 %P 1-24 %V 41 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1984__41_1_1_0/ %G en %F AIHPA_1984__41_1_1_0
Ducomet, B. Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space. Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 1, pp. 1-24. http://geodesic.mathdoc.fr/item/AIHPA_1984__41_1_1_0/